# SDR REXA2019042100609

- Difficulty date: April 21, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF LBL 27 HAS CORROSION BETWEEN FS 559+80 AND FS 559+96, IN THE CARGO BAY. REMOVED/REPLACED WITH NEW SEAT TRACK IAW AMM 53-00-49.
